# SDR JJBA20201105003

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 36,399 hours, 23,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY CEILING LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT LAMP.  OPERATIONS CHECK SATISFACTORY.
